# SDR AALA2020013109019

- Difficulty date: October 20, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 21,929 hours, 4,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT WET AREA FLOOR SHEAR PLATE BETWEEN FR 69 AND FR 70 AT S23R. REPLACED SHEAR PLATE PER SRM 51-72-11.
